MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4007-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.Two angiographic images were provided.The first shows a lateral subtracted ica dsa, arterial phase, which appears to be taken immediately post fred implantation, showing good flow through fred and distally.The fred is positioned adequately across the ophthalmic aneurysm neck.The proximal markers are at the anterior genu of the cavernous ica; the distal markers are just below the anterior choroidal artery.The proximal and distal markers are visible and seem to be fully opened.No comment can be made on the braided portion, which is obscured by contrast material.The second image (6 month follow-up) is of poor quality but shows the lateral ica dsa, labeled 6 month follow up.There is some slow flow through the diminutive cavernous and supraclinoid artery, minimal aneurysm neck remnant, flow stops at the level of the anterior choroidal, which is faintly opacified.The stent markers cannot be seen on this image, so the exact stent positioning cannot be identified.Without the return and physical evaluation of the device, the investigation is unable to determine if a condition existed that would have caused or contributed to the reported event.The instructions for use (ifu) identifies in-stent thrombosis as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that a fred 27 stent was implanted in the patient without issue.The patient was placed on dual antiplatelet therapy and did respond to it.At the six month follow up, the lumen of the fred had closed off due to thrombus.There are no patient health deficits and no intervention is planned.There was cross-fill through the acom artery.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key12972455
Report Number2032493-2021-00482
Device Sequence Number4395099
Product Code OUT
UDI-Device Identifier00842429106709
UDI-Public(01)00842429106709(11)200902(17)230630(10)20072255Z
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberFRED4007-PMA
Device Lot Number20072255Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Initial Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale